# SDR DALA2015062603978

- Difficulty date: June 21, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: B 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM, AROUND FASTENER HOLES, BS 365, RBL 3 TO RBL 24. CP53-222-01I.  REMOVED CORROSION ON AREAS AT MAIN CABIN FLOORBEAM 4 EA AREAS BS 365, RBL 3 TO RBL 24 IAW SRM 53-00-51, ALLOWABLE DAMAGE 1, DETAIL III, A1,  L=1.2 X W=1.05 X D=.041, A2,  L=1.3 X W=1.15 X D=.023, A3, L=1.7 X W=.950 X D=.028, A4, L=1.35 X W=.950 X D=.036 ORIGINAL MATERIAL .125 FOUND 4 EA AREAS OUT OF LIMITS IAW SRM 53-00-51 ALLOWABLE DAMAGE DETAIL III CUT OUT DAMAGE ON FLOORBEAM, BS 365 FROM RBL1.4 TO RBL 15.4 FOUND ALL OTHER AREAS WITHIN LIMITS, FABRICATED DRILLED , AND LOCATED ALL REPAIR PARTS AND INSTALLED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW REPAIR 5 INSTALLED ID TAG IAW PS 900-5-1, NR 4.  ESTABLISHED A MAINTENACE MONITOR DECAL ONLY IAW TOPP 30-10-70, PG 13.
